Deforming 3-manifolds of bounded geometry and uniformly positive scalar curvature
Laurent BessièresUniversité de Bordeaux, Talence, France
Gérard BessonUniversité Grenoble Alpes, Gières, France
Sylvain MaillotUniversité de Montpellier 2, France
Fernando C. MarquesPrinceton University, USA
We prove that the moduli space of complete Riemannian metrics of bounded geometry and uniformly positive scalar curvature on an orientable 3-manifold is path-connected. This generalises the main result of the fourth author [Mar12] in the compact case. The proof uses Ricci flow with surgery as well as arguments involving performing infinite connected sums with control on the geometry.
Cite this article
Laurent Bessières, Gérard Besson, Sylvain Maillot, Fernando C. Marques, Deforming 3-manifolds of bounded geometry and uniformly positive scalar curvature. J. Eur. Math. Soc. 23 (2021), no. 1, pp. 153–184DOI 10.4171/JEMS/1008